# SDR 08FDEA00308

- Difficulty date: January 28, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 611
- Aircraft time: 43,373 hours, 17,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: A53810967
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCRATCHES ON BOTTOM SKIN OF DIAPHRAGM AT TRACK 4-5 LT, C48.  REPAIR PERFORMED BY REWORK THE SCRATCHES IAW RAS 057541/004/2008 ISS A AND EA    5-5315-114877.
